Skip to Main content Skip to Navigation
Journal articles

Algorithms and Reductions for Rewriting Problems

Abstract : We give complexity results on general rewriting problems
Document type :
Journal articles
Complete list of metadatas

https://hal.inria.fr/inria-00100446
Contributor : Publications Loria <>
Submitted on : Tuesday, September 26, 2006 - 2:45:26 PM
Last modification on : Thursday, May 28, 2020 - 10:40:28 AM

Identifiers

  • HAL Id : inria-00100446, version 1

Collections

Citation

Rakesh Verma, Michaël Rusinowitch, Denis Lugiez. Algorithms and Reductions for Rewriting Problems. Fundamenta Informaticae, Polskie Towarzystwo Matematyczne, 2001, 46 (3), pp.257-276. ⟨inria-00100446⟩

Share

Metrics

Record views

273